Please use this identifier to cite or link to this item:
Title: H∞ and L2–L∞ filtering for two-dimensional linear parameter-varying systems
Authors: Wu, L
Wang, Z
Gao, H
Wang, C
Keywords: Linear parameter-varying (LPV) systems;Parameterized linear matrix inequalities (PLMIs);H∞ filtering;L2–L∞ filtering;Two-dimensional (2-D) systems
Issue Date: 2007
Publisher: Wiley-Blackwell
Citation: International Journal of Robust and Nonlinear Control, 17(12): 1129-1154, Aug 2007
Abstract: In this paper, the H∞ and l2–l∞ filtering problem is investigated for two-dimensional (2-D) discrete-time linear parameter-varying (LPV) systems. Based on the well-known Fornasini–Marchesini local state-space (FMLSS) model, the mathematical model of 2-D systems under consideration is established by incorporating the parameter-varying phenomenon. The purpose of the problem addressed is to design full-order H∞ and l2–l∞ filters such that the filtering error dynamics is asymptotic stable and the prescribed noise attenuation levels in H∞ and l2–l∞ senses can be achieved, respectively. Sufficient conditions are derived for existence of such filters in terms of parameterized linear matrix inequalities (PLMIs), and the corresponding filter synthesis problem is then transformed into a convex optimization problem that can be efficiently solved by using standard software packages. A simulation example is exploited to demonstrate the usefulness and effectiveness of the proposed design method.
Description: This is the post print version of the article. The official published version can be obtained from the link below - Copyright 2007 Wiley-Blackwell
ISSN: 1049-8923
Appears in Collections:Computer Science
Dept of Computer Science Research Papers

Files in This Item:
File Description SizeFormat 
Fulltext.pdf435.69 kBAdobe PDFView/Open

Items in BURA are protected by copyright, with all rights reserved, unless otherwise indicated.